# SDR 2017FA0000294

- Difficulty date: June 8, 2017
- Submitted: July 20, 2017
- Operation: General aviation
- Aircraft: N911MN
- Make and model: Beech B200
- Aircraft serial: BB1598
- Aircraft time: 8,975 hours, 12,141 cycles
- Engine: Pwc PT6A42A
- Engine time: 8,644 hours, 11,640 cycles
- Propeller: Hartzl HCD4N3A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: APTE7KBS15002000
- Part serial: 59578328
- Condition: Shorted
- Location: Lt Engine
- Part time: 4,500 hours, 7,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE, THE FLIGHT CREW RECOGNIZED A LOW OIL PRESSURE INDICATION ON THE LEFT ENGINE. WHILE ABORTING THE FLIGHT AND RETURNING TO DEPARTURE, THE CAPTAIN ASKED FOR THE ABNORMAL CHECKLIST AND COPILOT RETRIEVED THE APPROPRIATE CHECKLIST AND COMPLETED THE CHECKLIST. THE CHECKLIST CALLS FOR A PRECAUTIONARY ENGINE SHUTDOWN, IN WHICH THE FLIGHT CREW PERFORMED. THE AIRCRAFT CONTINUED UNEVENTFULLY. MAINTENANCE WAS NOTIFIED AND AFTER FURTHER INSPECTION IT WAS FOUND THAT THE LEFT ENGINE OIL PRESSURE GUAGE TRANSDUCER WAS AT FAULT. THE AIRCRAFT WAS TAKEN OUT OF SERVICE UNTIL THE TRANSDUCER WAS REPLACED AND THE AIRCRAFT WAS SIGNED OFF RETURNED TO SERVICE.
